×

Found 6 Documents (Results 1–6)

100
MathJax

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 07544361

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDF BibTeX XML Cite
Full Text: DOI

Inverse problems in the multidimensional hyperbolic equation with rapidly oscillating absolute term. (English) Zbl 1478.35030

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 7-23 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Recovery of a rapidly oscillating source in the heat equation from solution asymptotics. (English. Russian original) Zbl 06864318

Comput. Math. Math. Phys. 57, No. 12, 1908-1918 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 12, 1955-1965 (2017).
MSC:  35-XX 74-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

Year of Publication

Classification